RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 2, Pages 280–307 (Mi izv1972)  

This article is cited in 5 scientific papers (total in 5 papers)

Torsion of elliptic curves

V. A. Dem'yanenko


Abstract: The torsion of an elliptic curve over a number field is proved to be bounded.

Full text: PDF file (1941 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:2, 289–318

Bibliographic databases:

UDC: 511
MSC: 14H45
Received: 14.10.1970

Citation: V. A. Dem'yanenko, “Torsion of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971), 280–307; Math. USSR-Izv., 5:2 (1971), 289–318

Citation in format AMSBIB
\Bibitem{Dem71}
\by V.~A.~Dem'yanenko
\paper Torsion of elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 2
\pages 280--307
\mathnet{http://mi.mathnet.ru/izv1972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285537}
\zmath{https://zbmath.org/?q=an:0222.14018}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 2
\pages 289--318
\crossref{https://doi.org/10.1070/IM1971v005n02ABEH001047}


Linking options:
  • http://mi.mathnet.ru/eng/izv1972
  • http://mi.mathnet.ru/eng/izv/v35/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the uniform boundedness of the torsion of elliptic curves over algebraic number fields”, Math. USSR-Izv., 6:3 (1972), 477–490  mathnet  crossref  mathscinet  zmath
    2. V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Math. USSR-Izv., 8:3 (1974), 463–476  mathnet  crossref  mathscinet  zmath
    3. V. A. Dem'yanenko, “On the structure of elliptic fields. I”, Math. USSR-Izv., 27:1 (1986), 39–51  mathnet  crossref  mathscinet  zmath
    4. V. A. Dem'yanenko, “Elliptic functions and Fermat's equation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 11–23  mathnet  crossref  mathscinet  zmath  isi
    5. V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. Math., 62:1 (1998), 1–18  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:183
    Full text:64
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019